# SDR UPS01436295

- Difficulty date: July 1, 2000
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L5 DOOR BS 2238 BETWEEN 1 AND 2 FRAME WL 235 NR 5 WEB, COUNT FROM LWR, CORRODED.  REPLACED FRAME PER SRM 51-10-01 (ATT CHANNEL / BRACKET REPLACED AS WELL) DOOR L5 OPERATIONAL TEST DONE SATISFACTORY.
